n Cardiovascular Journal of Africa - A case of enoxaparin-induced thrombocytopaenia during treatment of acute myocardial infarction : case report
|Article Title||A case of enoxaparin-induced thrombocytopaenia during treatment of acute myocardial infarction : case report|
|© Publisher:||Clinics Cardive Publishing|
|Journal||Cardiovascular Journal of Africa|
|Affiliations||1 Ansan Hospital, Korea, 2 Ansan Hospital, Korea, 3 Ansan Hospital, Korea, 4 Ansan Hospital, Korea, 5 Ansan Hospital, Korea, 6 Ansan Hospital, Korea, 7 Ansan Hospital, Korea, 8 Korea University, 9 Korea University, 10 Korea University, 11 Korea University, 12 Korea University, 13 Korea University and 14 Korea University|
|Publication Date||May 2016|
|Pages||5 - 8|
|Keyword(s)||Heparin, Myocardial infarction and Thrombocytopaenia|
Heparin-induced thrombocytopaenia is a life-threatening complication, affecting the morbidity and mortality of the patient if not properly treated. We report a case of a 75-year-old female patient who experienced enoxaparin-inducedthrombocytopaenia during medical treatment of acute ST-segment elevation myocardial infarction due to thrombotic total occlusion in the large right coronary artery.
Article metrics loading...